Alert archive / Missouri / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 49, NWS St. Louis, MO

March 14, 20244 counties in Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Mar 14, 2024, 5:27 PM CDT for 4 counties in Missouri. It was in force for 78 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 14, 2024, 5:27 PM CDT (22:27 UTC)
Expired
Mar 14, 2024, 6:45 PM CDT
In force
78 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Tornado
Possible
Damage threat
Considerable
Hail
1.0 in
Wind
70.0 mph

Counties Crawford County, MO, Iron County, MO, Reynolds County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 123 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 14, 5:58 PM CDTTSTM WND DMG1 Nne Centerville, MOTree down over Highway 21 north of Centerville.
Mar 14, 6:19 PM CDTTSTM WND DMG1 Ene Belleview, MOPowerlines down near Belleview, MO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 14, 1:33 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.5 hours before the alert went out and 259 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2024-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1236 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2024-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 544 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1236 J/kg
Mixed-layer CIN
-147 J/kg
Mixed-layer LCL
799 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
544 m²/s²
0-3 km storm-relative helicity
547 m²/s²
Significant tornado parameter
0.0
Supercell composite
25.1

Open this sounding in Storm Lab

The text

As transmitted.

508 
WUUS53 KLSX 142227
SVRLSX
MOC055-093-179-221-142345-
/O.NEW.KLSX.SV.W.0049.240314T2227Z-240314T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
527 PM CDT Thu Mar 14 2024

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Crawford County in east central Missouri...
  Iron County in southeastern Missouri...
  Reynolds County in southeastern Missouri...
  Washington County in east central Missouri...

* Until 645 PM CDT.

* At 527 PM CDT, severe thunderstorms were located along a line
  extending from 6 miles south of Newburg to near Salem to 14 miles
  southwest of Bunker to near Eminence to 7 miles southeast of
  Mountain View, moving east at 55 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations impacted include...
  Potosi, Steelville, Ironton, Anthonies Mill, Reynolds, Ellington,
  Pilot Knob, Viburnum, Arcadia, Irondale, Mineral Point, Annapolis,
  Old Mines, Glover, Bixby, Cherryville, Richwoods, Courtois,
  Belleview, and Oates.

This also includes Washington State Park, Onondaga Cave State Park,
Johnsons Shut-Ins State Park, Fort Davidson Historic Site, Elephant
Rocks State Park, Dillard Mill Historic Site, Taum Sauk Mountain
State Park, and Clearwater Lake Recreational Area.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 900 PM CDT for southeastern
and east central Missouri.

&&

LAT...LON 3705 9096 3726 9116 3750 9121 3751 9131
      3759 9131 3759 9116 3770 9115 3770 9131
      3779 9131 3779 9153 3793 9153 3821 9095
      3820 9079 3820 9078 3808 9064 3765 9065
      3764 9054 3728 9055 3727 9074 3706 9078
TIME...MOT...LOC 2227Z 249DEG 48KT 3783 9186 3757 9160 3737 9146 3716
9145 3692 9161

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

CVKING
4 follow-up statements
309 
WWUS53 KLSX 142309
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
609 PM CDT Thu Mar 14 2024

MOC055-093-179-221-142345-
/O.CON.KLSX.SV.W.0049.000000T0000Z-240314T2345Z/
Crawford MO-Iron MO-Reynolds MO-Washington MO-
609 PM CDT Thu Mar 14 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHERN CRAWFORD...IRON...REYNOLDS AND WASHINGTON COUNTIES...

At 608 PM CDT, severe thunderstorms were located along a line
extending from 6 miles southeast of Leasburg to 6 miles east of
Courtois to 9 miles northwest of Glover to 6 miles west of Annapolis
to near Garwood, moving east at 55 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Potosi, Steelville, Ironton, Anthonies Mill, Reynolds, Ellington,
Pilot Knob, Viburnum, Arcadia, Irondale, Mineral Point, Annapolis,
Old Mines, Glover, Bixby, Cherryville, Richwoods, Courtois,
Belleview, and Oates.

This also includes Washington State Park, Onondaga Cave State Park,
Johnsons Shut-Ins State Park, Fort Davidson Historic Site, Elephant
Rocks State Park, Taum Sauk Mountain State Park, and Clearwater Lake
Recreational Area.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM CDT for southeastern
and east central Missouri.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

This is a DANGEROUS SITUATION. These storms are producing widespread 
wind damage across the Ozarks. SEEK SHELTER NOW inside a sturdy 
structure and stay away from windows.
 
&&

LAT...LON 3705 9096 3724 9114 3734 9112 3749 9111
      3771 9115 3796 9147 3821 9095 3820 9079
      3820 9078 3808 9064 3765 9065 3764 9054
      3728 9055 3727 9074 3706 9078
TIME...MOT...LOC 2308Z 248DEG 48KT 3804 9120 3776 9097 3756 9083 3735
9082 3711 9098

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

CVKING
857 
WWUS53 KLSX 142320
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
620 PM CDT Thu Mar 14 2024

MOC055-093-179-221-142345-
/O.CON.KLSX.SV.W.0049.000000T0000Z-240314T2345Z/
Crawford MO-Iron MO-Reynolds MO-Washington MO-
620 PM CDT Thu Mar 14 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR EAST CENTRAL CRAWFORD...IRON...EASTERN REYNOLDS AND WASHINGTON
COUNTIES...

At 620 PM CDT, severe thunderstorms were located along a line
extending from near Anthonies Mill to 7 miles west of Irondale to
Pilot Knob to near Annapolis to 6 miles west of Piedmont, moving east
at 55 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Law enforcement reported a tree down across the highway in 
         Centerville.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Potosi, Ironton, Pilot Knob, Arcadia, Irondale, Mineral Point,
Annapolis, Old Mines, Glover, Richwoods, Belleview, Garwood, Des Arc,
Caledonia, Belgrade, Cadet, Black, Granite, Sabula, and Chloride.

This also includes Washington State Park, Johnsons Shut-Ins State
Park, Fort Davidson Historic Site, Elephant Rocks State Park, Taum
Sauk Mountain State Park, and Clearwater Lake Recreational Area.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM CDT for southeastern
and east central Missouri.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
 
&&

LAT...LON 3705 9096 3747 9094 3772 9102 3801 9123
      3815 9091 3820 9079 3820 9078 3808 9064
      3765 9065 3764 9054 3728 9055 3727 9074
      3706 9078
TIME...MOT...LOC 2320Z 249DEG 48KT 3809 9103 3781 9080 3761 9066 3740
9065 3716 9081

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CVKING
147 
WWUS53 KLSX 142334 RRA
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
634 PM CDT Thu Mar 14 2024

MOC055-179-142344-
/O.CAN.KLSX.SV.W.0049.000000T0000Z-240314T2345Z/
Crawford MO-Reynolds MO-
634 PM CDT Thu Mar 14 2024

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CRAWFORD AND
EASTERN REYNOLDS COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM CDT for southeastern
and east central Missouri.

&&

LAT...LON 3774 9078 3809 9105 3820 9079 3809 9068
      3810 9066 3808 9064 3765 9065 3764 9054
      3728 9055 3727 9075
TIME...MOT...LOC 2334Z 249DEG 48KT 3815 9083 3787 9060 3767 9046 3746
9045 3722 9061

$$

MOC093-221-142345-
/O.CON.KLSX.SV.W.0049.000000T0000Z-240314T2345Z/
Iron MO-Washington MO-
634 PM CDT Thu Mar 14 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR IRON AND NORTHEASTERN WASHINGTON COUNTIES...

At 634 PM CDT, severe thunderstorms were located along a line
extending from Richwoods to Leadwood to near Knob Lick to 6 miles
north of Saco to near Sam A. Baker State Park, moving east at 55 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Potosi, Ironton, Pilot Knob, Arcadia, Irondale, Mineral Point,
Annapolis, Richwoods, Belleview, Old Mines, Glover, Des Arc,
Caledonia, Hogan, Vulcan, Cadet, Granite, Sabula, Chloride, and
Latty.

This also includes Washington State Park, Fort Davidson Historic
Site, and Elephant Rocks State Park.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM CDT for southeastern
and east central Missouri.

&&

LAT...LON 3774 9078 3809 9105 3820 9079 3809 9068
      3810 9066 3808 9064 3765 9065 3764 9054
      3728 9055 3727 9075
TIME...MOT...LOC 2334Z 249DEG 48KT 3815 9083 3787 9060 3767 9046 3746
9045 3722 9061

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CVKING
845 
WWUS53 KLSX 142341
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
641 PM CDT Thu Mar 14 2024

MOC093-221-142351-
/O.EXP.KLSX.SV.W.0049.000000T0000Z-240314T2345Z/
Iron MO-Washington MO-
641 PM CDT Thu Mar 14 2024

...THE SEVERE THUNDERSTORM WARNING FOR IRON AND NORTHEASTERN
WASHINGTON COUNTIES WILL EXPIRE AT 645 PM CDT...

The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 900 PM CDT for southeastern
and east central Missouri.

&&

LAT...LON 3774 9078 3809 9105 3820 9079 3809 9068
      3810 9066 3808 9064 3765 9065 3764 9054
      3728 9055 3727 9075
TIME...MOT...LOC 2341Z 249DEG 48KT 3818 9074 3790 9051 3770 9037 3749
9036 3725 9052

$$

CVKING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 3:03 PM CDT, 2 hours 24 minutes earlier. Its key messages:

  • -Thunderstorms are expected through this evening (60 to 80 percent chance) across much of the area. There is a threat that some of these thunderstorms will become strong to severe with hazards of very large hail, damaging winds, and a tornado or two possible. -Expect near or slightly above normal temperatures Friday and Saturday, then a cool down on Sunday and Monday after a dry cold front moves through Saturday night.
Area forecast discussion, Mar 14, 3:03 PM CDT, 2 hours 24 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
303 PM CDT Thu Mar 14 2024

.KEY MESSAGES...

-Thunderstorms are expected through this evening (60 to 80 percent
 chance) across much of the area. There is a threat that some of these
 thunderstorms will become strong to severe with hazards of very
 large hail, damaging winds, and a tornado or two possible.

-Expect near or slightly above normal temperatures Friday and
 Saturday, then a cool down on Sunday and Monday after a dry cold
 front moves through Saturday night.

&&

.SHORT TERM...  (Through Late Friday Night)
Issued at 302 PM CDT Thu Mar 14 2024

The atmosphere ahead of the cold front has destabilized once
again with activity beginning to develop in the warm sector as of
19z. The latest surface analysis shows the outflow boundary
beginning to retreat back to the north, and currently extends from
surface low near MCI southeastward to near Jefferson City, then
eastward to the southern sections of the St. Louis metro area.
Latest RAP analysis is showing MLCAPEs near 2000 J/kg with no cap
left underneath a right entrance region of an upper level jet
streak. This instability combined with deep 0 to 6km bulk shear of
50-60kts, as well as 0-3km SRH around 200 to 250, indicates that
storm development will initially start off as supercellular.
Currently thunderstorms that are developing in southwestern MO
will race off to the northeast into central/east central/southeast
Missouri this afternoon. As some of the storms approach the
outflow boundary, winds are backed to the southeast on the north
side of it, thus this will increase the "spin" in the lowest
levels of the atmosphere and increase the likelihood of
tornadogenesis with any supercell that crosses it. Along with the
tornado threat, very large hail, baseball size or larger, and
damaging winds will also be likely with any severe thunderstorm.

By late this afternoon and evening, the shear vector will become
aligned with the boundary, thus will likely see a quick transition
to a mixed mode. The latest HRRR run continues to show the storms
will become more numerous along the I-70 corridor in IL and I-44
corridor in MO by 00z Friday and slide south, exiting the region
between 03z and 06z Friday.

Dry and near normal temperatures are expected on Friday as a surface
ridge builds into the region. Despite decreasing clouds, the colder
northerly winds will keep temperatures in the mid 50s to low 60s for
highs.

Even though the surface ridge will weaken Friday night with surface
flow backing to the west to southwest once again, lows will still
drop off into the upper 30s to low 40s, but still a bit above normal
for this time of year.

Byrd
&&

.LONG TERM...  (Saturday through Next Thursday)
Issued at 302 PM CDT Thu Mar 14 2024

A strong area of low pressure will drop southeastward out of
western Canada into the Great Lakes region by this weekend. It
will drag a cold front into the area by Saturday night. This
boundary should pass through dry, with very weak low-level
convergence along it and the better mid/upper level forcing for
ascent residing across the Great Lakes. In the meantime,
temperatures will warm up on Saturday with highs in the 60s.

As decent CAA moves in Saturday night, temperatures will be below
normal for the last half of the weekend and into early next week.
Highs on Sunday will be in the upper 40s to upper 50s, while highs
on Monday will be in the 40s. Expect below freezing temperatures
area wide Sunday night and Monday night with lows in the 20s.

Temperatures will warm back above normal by the middle next week
with the next chance of rain holding off until Wednesday night and
Thursday.

Byrd
&&

.AVIATION...  (For the 18z TAFs through 18z Friday Afternoon)
Issued at 1248 PM CDT Thu Mar 14 2024

Atmosphere in process of recovering from early morning activity
with storms expected to develop by 21z, especially for TAF sites
along I-70 corridor. Added tempo groups for this area between 21z
Thursday and 01z Friday with MVFR ceilings and visibilities.
Otherwise, rain will taper off as cold front moves through. It
will move through KUIN by 19z, KCOU/KJEF by 21z, and St. Louis
metro area by 03z Friday. In the meantime, expect gusty south
winds which will veer to the west then north with cold frontal
passage. Ceilings will lower to MVFR on back side of cold front
eventually lifting and scattering out by 11z Friday at KUIN, by
15z-16z at KCOU/KJEF, and by 17z Friday in the St. Louis metro
area.

Byrd
&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Mar 14, 3:25 PM CDT, 2 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
325 PM CDT Thu Mar 14 2024

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-152030-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
325 PM CDT Thu Mar 14 2024

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

Thunderstorms are likely through tonight. Some of these
thunderstorms could be severe capable of producing very large hail,
damaging winds, and isolated tornadoes through this evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed through this evening.

Byrd

In the hours before

Local storm report, Mar 14, 5:12 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
512 PM CDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     Hail             O'Fallon                38.78N 90.71W
03/14/2024  E2.00 inch       St. Charles        MO   Trained Spotter

            Delayed report, time estimated from radar.

&&

MRM
Local storm report, Mar 14, 5:14 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
514 PM CDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     Hail             2 SSE Saint Paul        38.82N 90.72W
03/14/2024  M2.75 inch       St. Charles        MO   NWS Employee

            delayed report.

&&

MRM
Local storm report, Mar 14, 5:17 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
517 PM CDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     Hail             1 SSE House Springs     38.41N 90.56W
03/14/2024  E0.70 inch       Jefferson          MO   Trained Spotter

&&
Local storm report, Mar 14, 5:18 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
518 PM CDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0419 PM     Hail             2 E O'Fallon            38.79N 90.67W
03/14/2024  M1.75 inch       St. Charles        MO   NWS Employee

            Delayed report, time estimated from radar.

&&

MRM
Local storm report, Mar 14, 5:20 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
520 PM CDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     Hail             2 S Lake Saint Louis    38.76N 90.78W
03/14/2024  E1.00 inch       St. Charles        MO   Public

            Delayed report.

&&

MRM
Local storm report, Mar 14, 5:26 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service St Louis MO
526 PM CDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0419 PM     Hail             Lake Saint Louis        38.79N 90.78W
03/14/2024  M3.00 inch       St. Charles        MO   Trained Spotter

            Delayed report. Hail was approximately the
            size of a palm or two golf balls put
            together. Estimated 3-4 inches.

&&

MRM

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 7:24 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis, City of Saint Louis51 min
Mar 13, 7:32 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole21 min
Mar 13, 7:53 PM CDTSevere Thunderstorm WarningLSXCallaway, Gasconade, Montgomery, Osage52 min
Mar 13, 9:19 PM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Warren41 min
Mar 14, 2:22 AM CDTSevere Thunderstorm WarningLSXKnox, Lewis, Marion, Monroe, Shelby38 min
Mar 14, 2:40 AM CDTSevere Thunderstorm WarningLSXLewis, Marion50 min
Mar 14, 7:25 AM CDTSevere Thunderstorm WarningLSXSaint Charles50 min
Mar 14, 7:28 AM CDTTornado WarningLSXSaint Charles22 min
Mar 14, 7:33 AM CDTTornado WarningLSXSaint Charles, Saint Louis27 min
Mar 14, 7:42 AM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Moniteau31 min
Mar 14, 7:47 AM CDTSevere Thunderstorm WarningLSXJefferson, Saint Charles, Saint Louis, City of Saint Louis43 min
Mar 14, 8:26 AM CDTSevere Thunderstorm WarningLSXCallaway, Gasconade, Montgomery, Osage31 min
Mar 14, 2:22 PM CDTSevere Thunderstorm WarningLSXCallaway38 min
Mar 14, 2:53 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Monroe67 min
Mar 14, 2:58 PM CDTSevere Thunderstorm WarningLSXCallaway, Franklin, Gasconade, Montgomery, Osage, Warren47 min
Mar 14, 3:20 PM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Washington40 min
Mar 14, 3:29 PM CDTSevere Thunderstorm WarningLSXAudrain, Pike, Ralls46 min
Mar 14, 3:34 PM CDTSevere Thunderstorm WarningLSXBoone, Moniteau56 min
Mar 14, 3:39 PM CDTTornado WarningLSXSaint Charles, Warren51 min
Mar 14, 3:47 PM CDTSevere Thunderstorm WarningLSXCallaway, Montgomery43 min
Mar 14, 3:51 PM CDTSevere Thunderstorm WarningLSXPike39 min
Mar 14, 3:53 PM CDTSevere Thunderstorm WarningLSXCrawford, Washington38 min
Mar 14, 3:57 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXJefferson, Saint Louis63 min
Mar 14, 4:01 PM CDTTornado WarningLSXJefferson27 min
Mar 14, 4:07 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway53 min
Mar 14, 4:08 PM CDTSevere Thunderstorm WarningLSXCrawford37 min
Mar 14, 4:11 PM CDTTornado WarningLSXSaint Charles, Saint Louis41 min
Mar 14, 4:18 PM CDTSevere Thunderstorm WarningLSXLincoln, Warren34 min
Mar 14, 4:21 PM CDTSevere Thunderstorm WarningLSXLincoln, Pike54 min
Mar 14, 4:25 PM CDTSevere Thunderstorm WarningLSXCity of Saint Louis65 min
Mar 14, 4:32 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXSaint Louis, City of Saint Louis25 min
Mar 14, 4:38 PM CDTTornado WarningLSXJefferson25 min
Mar 14, 5:13 PM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Saint Charles, Warren47 min
Mar 14, 5:17 PM CDTSevere Thunderstorm WarningLSXJefferson, Saint Louis, City of Saint Louis43 min
Mar 14, 5:40 PM CDTSevere Thunderstorm WarningLSXCity of Saint Louis50 min
Mar 14, 5:42 PM CDTSevere Thunderstorm WarningLSXSaint Louis, City of Saint Louis32 min
Mar 14, 5:46 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Montgomery, Warren44 min
Mar 14, 5:54 PM CDTTornado WarningLSXFranklin, Warren36 min
Mar 14, 5:55 PM CDTSevere Thunderstorm WarningLSXLincoln, Saint Charles, Warren50 min
Mar 14, 6:00 PM CDTSevere Thunderstorm WarningLSXSaint Louis, City of Saint Louis30 min
Mar 14, 6:08 PM CDTSevere Thunderstorm WarningLSXJefferson, Saint Louis21 min
Mar 14, 6:09 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXLincoln, Saint Charles51 min
Mar 14, 6:18 PM CDTSevere Thunderstorm WarningLSXJefferson, Madison, Sainte Genevieve, Saint Francois57 min
Mar 14, 6:42 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis27 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.